# SDR CA980616008

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 055211313
- Condition: Broke
- Location: Airbox
- Part time: 2,000 hours
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) SEAL ON THE AIR BOX ASSEMBLY BROKE OFF AND WAS INGESTED INTO THE CARBURETOR.  THE ENGINE WOULD NOT RUN ABOVE IDLE.
